Dytor Plus And Its Role In My Treatment Of Breathlessness

1 Reply Updated



Conversation Starter

A S Inam Shastri Says:


I am a 70 year old Indian male suffering from a breathing problem after severe symptoms of breathlessness developed one month ago. Along with other medicines Dytor Plus was prescribed. Now I am feeling weakness, pain and cramping in lower limbs. Please let me know what should be done?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It sounds like they may have thought you had a heart or blood pressure problem, since that's what the NIH lists this medication as being used to treat.

Did they do any tests? Have you consulted a cardiologist? Do you have any diagnosed medical conditions? Do you take any other medications?

The symptoms you've listed can be common side effects of this medication, according to the U.S. FDA, you may also experience headache, nausea, and frequent urination.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

addiction and adhd the price of not getting treatment
At age 6 got diagnosed ADHD.hated school,was shy,could not pay attention, got in fights .so Ritalin was prescribed.start... 2 replies
treatment from the side effects of dexona and practin
I am Rohit suffering from the side effects of dexona and practin and now I'm facing the problem of pimples in my who... 12 replies
what are the treatments of microadenoma in pituitary gland
what are the treatment for microadenoma in pituitary gland? ## I have raised a micro-adenoma in pituitary gland so that ... 1 reply
Treatment options for fever, rash, itching and pain in my eyes
I have had a fever for 4 days now and I have small red spots all over my body which is causing itching, and I also have ...
Pain Management Doctors In Wichita Kansas and cost of treatment
Pain Management in Wichita, KS - 10 years all pain meds. thinking I should try a good pain management Doctor or Methadon... 5 replies
Breathlessness after taking Xarelto for two months
I switched from Warfarin to Xarelto two months ago as I was suffering severe hair loss. All was well until very recently... 4 replies
Severe breathlessness after stopping long term natrilex
Why would I have severe breathlessness after stopping natrilex the doctor has tried a number of times even my cardiologi... 1 reply
Myrin tablet for treatment of blocked fallopian tubes
I am using myrin tablet to treat my blocked fallopian tubes as they are swallowed. I am taking in the morning before the... 6 replies
How effective is my treatment of unstable angina
I was detected with atherosclerotic coronary artery disease. Double vessel disease 90% & 95% stenosis involving orig... 1 reply
My daughter is using Encorate 300 twice a day for the treatment of Epilipsy
She started to have a feeling of vomiting and not being able to eat well.Recent LFT revealed that the Alk phos level is ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA